RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2019, том 8(26), выпуск 2, страницы 73–91 (Mi pa265)  

Oscillation criteria for fractional impulsive hybrid partial differential equations

V. Sadhasivama, M. Deepab

a Thiruvalluvar Government Arts College (Affli. to Periyar University, Salem), Rasipuram - 637 401, Namakkal Dt., Tamil Nadu, India
b Department of Mathematics, Pavai Arts and Science College for Women, Anaipalayam, Rasipuram – 637401, Namakkal Dt., Tamil Nadu, India

Аннотация: In this paper, we study the oscillatory behavior of the solutions of fractional-order nonlinear impulsive hybrid partial differential equations with the mixed boundary condition. By using the integral averaging method and the Riccati technique, we have obtained the oscillation criteria of all the solutions of the given system. An example is given to illustrate our main results.

Ключевые слова: Oscillation, Fractional partial differential equation, Hybrid differential equation, impulse.

DOI: https://doi.org/10.15393/j3.art.2019.5910

Полный текст: PDF файл (434 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.28, 517.958, 517.23
MSC: 34K34, 35B05, 35R11, 35R12.
Поступила в редакцию: 14.01.2019
Исправленный вариант: 22.01.2019
Принята в печать:10.06.2019
Язык публикации: английский

Образец цитирования: V. Sadhasivam, M. Deepa, “Oscillation criteria for fractional impulsive hybrid partial differential equations”, Пробл. анал. Issues Anal., 8(26):2 (2019), 73–91

Цитирование в формате AMSBIB
\RBibitem{SadDee19}
\by V.~Sadhasivam, M.~Deepa
\paper Oscillation criteria for fractional impulsive hybrid partial differential equations
\jour Пробл. анал. Issues Anal.
\yr 2019
\vol 8(26)
\issue 2
\pages 73--91
\mathnet{http://mi.mathnet.ru/pa265}
\crossref{https://doi.org/10.15393/j3.art.2019.5910}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471801400006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa265
  • http://mi.mathnet.ru/rus/pa/v26/i2/p73

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:35
    Полный текст:9
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019